# SDR DALA2022041902724

- Difficulty date: April 14, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 67,914 hours, 31,614 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3265 NEED TO INSPECT AFT PRESSURE BULKHEAD. CORRECTIVE ACTION: INSPECTED PER ERA 543323-14AD REV C. OK FOR SERVICE. (2196377)
